Police in North Wales are warning clubbers about "Pink Love" tablets that have resulted in two people from Anglesey being admitted to hospital.
They were taken ill after taking the heart-shaped pink pills. North Wales Police and the Betsi Cadwaladr University Health Board have issued a warning about the dangers of taking drugs from unknown sources.
Their warning follows a case in which a young man died after taking tablets known as Green Apples.
Thomas Jones, 19, from Llangefni, died on 2 February.
DCI Andrew Williams said: "I would strongly urge those who supply or use Green Apples in particular to think hard about what they are doing and to stop immediately."
"If there is sufficient evidence to link any of the deaths to individuals who supplied the drugs then charges will follow."
Linda Dykes, consultant in emergency medicine at Ysbyty Gwynedd, said: "Over recent weeks we have seen a number of people brought into hospital as emergency cases after taking recreational drugs, some of whom have suffered very severe reactions requiring admission to intensive care and one patient has sadly died.
"There are significant risks with any drug misuse, especially when it involves drugs bought off the streets or from unregulated sources.
"Users will never actually know what they are taking, its strength or whether or not it is contaminated: every time you take a street drug, you are trusting your health, or indeed your life, to chance."
Speaking about the Pink Love tablets, acting chief inspector Simon Barrasford said: "Both the Pink Love and Green Apple tablets are being used by party-goers and I want to make it very clear that the consequences of taking these tablets can be fatal."